# SDR CA021203001

- Difficulty date: November 29, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Boeing 757*
- Engine: Rroyce RB211535E4
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Shroud
- Part number: 726201
- Condition: Fractured
- Location: Engine
- Part time: 12,192 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) FLT 1974, MBJ-CLT,  DIVERTED TO MIA WHILE PASSING OVER URSUS (CUBA) IN STRAIGHT AND LEVEL CRUISE, THE FIRST OFFICER NOTICED THE OIL PRESSURE LIGHT FLICKER.  IN VERY SHORT ORDER, OIL QUANTITY WENT TO ZERO FOLLOWED BY OIL PRESSURE. ENGINE SHUTDOWN PROCEDURE WAS CONSULTED WITH TWO MINUTES ELAPSING FROM ZERO OIL PRESSURE AND  COMMANDED SHUTDOWN. ALL OTHER ENGINE PARAMETERS WERE REPORTED NORMAL UP TO THE POINT OF SHUTDOWN.  AIRCRAFT LANDED UNEVENTFULLY AT MIA WITH NINETEEN MINUTES SINGLE ENGINE TIME.  POST INSPECTION REVEALED THE UPPER RADIAL DRIVE SHAFT SHROUD HAD FRACTURED 360 DEGREES AROUND UPPER TUBE.  A PIECE OF  BEARING CAGE WAS RECOVERED, PROBABLE SOURCE FROM STEADY BEARING ASSEMBLY ENGINE REMOVED AND E
